American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B27) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Gregory F. Lawler. Conformal invariance and $2D$ statistical physics. Bull. Amer. Math. Soc. 46 (2009) 35-54. MR 2457071.
Abstract, references, and article information
View Article: PDF

[2] Robert Langlands, Philippe Pouliot and Yvan Saint-Aubin. Conformal invariance in two-dimensional percolation . Bull. Amer. Math. Soc. 30 (1994) 1-61. MR 1230963.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1